Wit’s End

I was at the neurologist the other day because I’ve been having bouts of nausea, imbalance, ringing in the ears and headaches. He ordered an MRI. The results came back as he called me immediately to advise I had experienced a stroke! What pray tell and when and what do we do about it? We set up an appointment and he proceeded to tell me that the back part of my brain experienced something in the form of a blood clot. He would like to take another scan, a CT, to pin point where this is. In the mean time he advised that I increase my aspirin. What he gave me was Plavix, a blood thinner. I agreed to take it. 325 mg. Mean time I didn’t inform any of my family members until later. This neurologist is kind of quirky. While I was taking this blood thinner, I noticed my blood sugars were rising. Each day they would get higher yet I hadn’t changed my eating habits. One day I didn’t eat anything between breakfast and lunch; it had spiked to 180! So I took the injection, ate a late lunch and went off to my Zumba class. At the end of the Zumba class I took it again. It was still 180! What is going on? I’d been having problems also with a couple of teeth. So I thought perhaps there was an infection going on. I had no way of finding that out. But I decided to look up the side effects of Plavix. Low and behold there it was. I skipped the dosage the next day. The blood sugar was 110. I’m waiting to see what happens this evening. Lunch was 135. That’s a bit higher than usual. It’s half an hour ’til dinner. I’ll check then to see what’s up. I hope Plavix is the  culprit, otherwise it’s back to square one and the endocrinologist and neurologist.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s